Dermatomyositis (DM) is an autoimmune inflammatory disorder affecting the skin and muscles, whose etiology is often unknown. While DM induced by biological agents like anti-tumor necrosis factor-alpha agents is uncommon, this disorder is mainly seen in patients with autoimmune disorders or underlying neoplasms. We report the case of a 57-year-old female patient who developed DM with anti-small ubiquitin-like modifier-1 activating enzyme (anti-SAE 1/2) antibodies following an adalimumab treatment on account of refractory hidradenitis suppurativa. Our patient presented typical cutaneous findings consisting of heliotrope rash, Gottron papule, arthralgia, joint swelling, proximal muscle weakness, and dysphagia. Laboratory studies showed mild inflammatory syndrome, polyclonal hypergammaglobulinemia, hypoalbuminemia, high LDH levels, yet normal CK, AST, and ALT levels. Myositis-specific antibody assay was found to be positive for anti-SAE 1/2 antibodies. The electromyogram (EMG) and muscle biopsy revealed inflammatory myopathy. Systemic corticosteroid therapy was initiated. As a result, the patient’s joint pain and muscle strength both improved following 7 days of treatment. A clinical recurrence of the pathology occurred during the gradual regression of corticosteroid therapy, requiring the initiation of azathioprine with both good clinical and biological responses.